×

zbMATH — the first resource for mathematics

Found 598 Documents (Results 1–100)

100
MathJax
MSC:  70K25 37N05
PDF BibTeX XML Cite
Full Text: DOI
Volchenkov, Dimitri (ed.) et al., Regularity and stochasticity of nonlinear dynamical systems. Cham: Springer (ISBN 978-3-319-58061-6/hbk; 978-3-319-58062-3/ebook). Nonlinear Systems and Complexity 21, 219-246 (2018).
MSC:  34K25 92B25 92B20
PDF BibTeX XML Cite
Full Text: DOI
Bodnár, Tomáš (ed.) et al., Particles in flows. Based on the summer course and workshop, Prague, Czech Republic, August 2014. Cham: Birkhäuser/Springer (ISBN 978-3-319-60281-3/hbk; 978-3-319-60282-0/ebook). Advances in Mathematical Fluid Mechanics, 453-519 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
all top 3
Software